# SDR AALA202207205209

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 36,765 hours, 15,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE DOOR HANDLE MOVES 1 INCH TOWARD THE OPEN POSITION ITS THE LEFT AFT ENTRY DOOR. SECURED LEFT AFT INTERIOR DOOR HANDLE NUTS. PRESSURIZED AIRCRAFT CABIN. OPERATIONS CHECK WITHIN ALLOWABLE LIMITS.
